I'm sorry you're now experiencing this.
Cyclical bleeding (or "mini-periods") can occur if the cervix and ovaries are kept. However, the standard procedure is to cauterise the cervix which prevents this happening for the majority of ladies. If the cervix isn't cauterised, however, then any bleeding usually commences during the initial months following surgery. But, to suddenly start 18+ months down the line, is uncommon.
I'm obviously no expert, and the only possibilities I can think of are that your ovary function is changing (hence the sudden onset of monthly bleeding) or that, for some reason, your cervix needs re-cauterising. The new bleeding after sex could also be related to a change in ovary function (hormonal problems causing changes within the vaginal environment) or maybe entirely coincidental, with a different cause altogether.
Please don't hesitate to return to your doctor and ask again about cyclical bleeding starting 18 months post-op, and be sure to mention the bleeding after sex, also. Hopefully, a further examination or discussion will provide some extra clues and a solution.
Will you let us know what you find out? Sending all good wishes!